Doctor insights on:
Amoxicillin Stomach Pain
Mild occasional stomach pain two months after 2g of amoxicillin a day for two weeks and ibprofun for two weeks before. Pain isn't everyday either.
Is it okay to take a break from amoxicillin for Lyme disease? The stomach pain is really bothering me.
Consult prescriber: If not already tried then try taking Amoxicillin with food to reduce stomach irritation. If no relief your doctor can review your condition, medication & adverse effects & determine if an alternative is appropriate. You should not have to suffer with stomach pain. Another med may be just as good without adverse effect. ...Read more
My 4 month old is taking amoxicillin but she has developed diarrhoea and appears to have stomach pAin. Should I stop giving?
I have gastritis can amoxicillin give me bad stomach pains i had a sinus infection so they gave me this? And if so is there anything else i can take?
Probiotics may help : Alcohol and tobacco use , will not help your gastritis and should be discontinued. The gastritis is the more likely cause of your symptoms but Amoxicillin (especially hen combined with clavulonaged) can alter your gastrointestinal flora causing upset and diarrhea. Probiotics may help in this case. ...Read more
I was on Amoxicillin for a UTI. I now have lower back pain, a stomach ache & loose stools. I'm taking probiotics, will they be enough to resolve this?
Time will tell: This still could be the UTI or could be intestinal microbial overgrowth from the antibiotic (even C Diff) or something else entirely. Probiotics are a good idea, make sure they are high dose (8 B CFU), high quality (refrigerated) and optimally would include some Saccharomyces Boulaardi. Some people take these whenever taking antibiotics. If not better after a week or so, better see your doctor. ...Read more
Had 3 days severely sore swollen throat, started amoxycillin (have used before) since that night had excruciating stomach pains, don't know what to do?
I'm taking 1000mg Amoxicillin twice a day (12hrs) for bronchitis. Having chills and stomach is uneasy, are these normal side effects?
Maybe: chills is not a medication side effect, suggest more an issue with infection. The upset stomach may be tested to your medication. If you don't have diarrhea or vomiting and can tolerate the abx continue for now. You are on full dose . Take some light food. If things don't get better contact your MD ...Read more
Occasional abdominal pain after a 14 days of 2g of amoxicillin a day. Constant pain during. Not as bad anymore how long can it last . Taking probiot?
Until you heal: Your GI distress will last until your gut heals from the injury caused by the medicine. Probiotics are a great idea. We offer packets of 225 billion to take every 1-3 days for a few doses to get through this more quickly. You might also minimize any intake of sugar, soda, etc. as they might slow healing and restoration of your gut. www.blatmanhealthandwellness.com ...Read more
- Talk to a doctor live online for free
- Amoxicillin stomach ache
- Amoxicillin empty stomach
- Amoxicillin for stomach infection
- Ask a doctor a question free online
- Amoxicillin stomach cramps
- Amoxicillin joint pain
- Can you take amoxicillin on an empty stomach?
- Talk to a urgent care specialist online for free